# SDR 7GMB2013082300001

- Difficulty date: August 22, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N325JF
- Make and model: Emb EMB-135ER
- Aircraft serial: 1450499
- Aircraft time: 12,828 hours, 11,786 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

30 MINUTES BEFORE LANDING, DETECTED AN ELECTRICAL BURNING ODOR THROUGHT ENTIRE CABIN.  TURNED OFF PC POWER SYS IMMEDIATELY AND ODOR SLOWLY WENT AWAY. F/A COULD NOT PINPOINT WHERE THE ODOR WAS COMING FROM.  AFTER TURNING PC POWER OFF, GEN 1, 3, 2, AND 4 LOADS WERE 65, 75, 95, AND 90 RESPECTIVELY.  ACFT LANDED SAFETLY.  MX PERFORMED TROUBLESHOOTING IAW FIM 21-20-00-810-801-A, BLOCK 1-6, 8-10, NO FAULTS FOUND.   MX PERFORMED OPS TEST OF PASSENGER PC POWER STATIC INVERTER COOLING FAN IAW AMM 24-20-03-700-802-A.  OPS CHECKED GOOD, NO DEFECTS NOTED.  COULD NOT DUPLICATE.
